The Annals of Mathematical Statistics

Multistage Statistical Decision Procedures

M. A. Girshick, S. Karlin, and H. L. Royden

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 28, Number 1 (1957), 111-125.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177707040

Digital Object Identifier
doi:10.1214/aoms/1177707040

Mathematical Reviews number (MathSciNet)
MR84229

Zentralblatt MATH identifier
0080.12501

JSTOR
links.jstor.org

Citation

Girshick, M. A.; Karlin, S.; Royden, H. L. Multistage Statistical Decision Procedures. Ann. Math. Statist. 28 (1957), no. 1, 111--125. doi:10.1214/aoms/1177707040. https://projecteuclid.org/euclid.aoms/1177707040


Export citation